Real Analysis Exchange

An Extension of the Hermite-Hadamard Inequality for Convex Symmetrized Functions

Maamar Benbachir, Meriem Dahmane, and Abdallah El Farissi

Full-text: Open access

Abstract

In this work, we extend the Hermite-Hadamard inequality to a new class of functions which do not satisfy the convex property. This result will be applied to both Haber and Fejér inequalities.

Article information

Source
Real Anal. Exchange, Volume 38, Number 2 (2012), 467-474.

Dates
First available in Project Euclid: 27 June 2014

Permanent link to this document
https://projecteuclid.org/euclid.rae/1403894905

Mathematical Reviews number (MathSciNet)
MR3261890

Zentralblatt MATH identifier
1301.26007

Subjects
Primary: 52A40: Inequalities and extremum problems 52A41: Convex functions and convex programs [See also 26B25, 90C25]

Keywords
convex function Hermite-Hadamard integral inequality Haber inequality Fejer inequality

Citation

El Farissi, Abdallah; Benbachir, Maamar; Dahmane, Meriem. An Extension of the Hermite-Hadamard Inequality for Convex Symmetrized Functions. Real Anal. Exchange 38 (2012), no. 2, 467--474. https://projecteuclid.org/euclid.rae/1403894905


Export citation